Volume 15, issue 2 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Orthospectra of geodesic laminations and dilogarithm identities on moduli space

Martin Bridgeman

Geometry & Topology 15 (2011) 707–733
Abstract

Given a measured lamination λ on a finite area hyperbolic surface we consider a natural measure Mλ on the real line obtained by taking the push-forward of the volume measure of the unit tangent bundle of the surface under an intersection function associated with the lamination. We show that the measure Mλ gives summation identities for the Rogers dilogarithm function on the moduli space of a surface.

Keywords
orthospectrum
Mathematical Subject Classification 2000
Primary: 32G15
Secondary: 11M36
References
Publication
Received: 27 December 2010
Accepted: 14 February 2011
Published: 11 May 2011
Proposed: Benson Farb
Seconded: Danny Calegari, David Gabai
Authors
Martin Bridgeman
Department of Mathematics, Boston College, Chestnut Hill, Ma 02167
http://www2.bc.edu/martin-bridgeman/